# SDR YQKA2024112000856

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N740KD
- Make and model: Lear 45LEAR
- Aircraft serial: 2083
- Aircraft time: 6,423 hours, 4,954 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Muffler
- Part number: 12945096001
- Condition: Blew Out
- Location: Ecs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM BCT TO CLE AIRCRAFT EXPERIENCED UNEXPECTED LOSS OF PRESSURIZATION. AIRCRAFT DIVERTED TO KSAV FOR EVALUATION. AIRCRAFT WAS INSPECTED AND A FERRY FLIGHT TO CLE WAS COMPLETED. IT WAS DISCOVERED THAT THE  ECS MUFFLER HAD CRACKED ALONG A BEND LINE OPENING UP AND ALLOWING CONDITIONED AIR TO BE UNRESTRICTED.  MUFFLER WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
